Title

A Nonuniform Anisotropic FEM for Elliptic Boundary Layer Optimal Control Problems

Document Type

Article

Publication Date

3-1-2021

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

In this paper, an anisotropic bilinear finite element method is con- structed for the elliptic boundary layer optimal control problems. Superclose- ness properties of the numerical state and numerical adjoint state in a ∈-norm are established on anisotropic meshes. Moreover, an interpolation type post- processed solution is shown to be superconvergent of order O(N-2), where the total number of nodes is of O(N2). Finally, numerical results are provided to verify the theoretical analysis.

Publication Title

Discrete and Continuous Dynamical Systems - Series B

Volume

26

Issue

3

First Page

1711

Last Page

1722

This document is currently not available here.

Find in your library

Share

COinS